# SDR ASAA12511280

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,132 hours, 6,590 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF FAULT LIGHTS AND MAINTENANCE LIGHTS WITH A VARITY OF FAULT MESSAGES.  REPLACED APU WIRE HARNESS ALL OPS NML, REF MM 49 11 01 49 61 00 49 11 00.
